International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 127 | Views: 180

M.Tech / M.E / PhD Thesis | Mathematics | Morocco | Volume 8 Issue 10, October 2019

Existence and Multiplicity of Solutions for a Steklov System Involving the (p, q)-Laplacian

Youness Oubalhaj | Belhadj Karim | Abdellah Zerouali

Abstract: In this paper, we prove the existence of at least three weak solutions for a quasilinear elliptic system involving a pair of (p, q) -Laplacian operators with Stekov boundary value conditions. Using the variational method; the technical approach is an adaptation of a three critical points theorem due to Ricceri.

Keywords: p, q -Laplacian operator, critical point, three weak solutions

Edition: Volume 8 Issue 10, October 2019,

Pages: 889 - 899

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait